# SDR FDEA201810313065

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5170U13
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BENEATH CABLE FAIRLEAD BS 336 LBL 24. CORROSION REMOVED IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A DETAIL II REV 125. REPLACED WEB IAW DRAWING 141N5170 REV C AND SRM 51-40-02 REV 125.
